# SDR AWXA9500546

- Difficulty date: August 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 064
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Casting
- Part number: D5237119000251
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED C4 INSPECTION, FOUND FORWARD CARGO COMPARTMENT DOOR HANDLE CASTING CRACKED AT FORWARD UPPER MOUNT BOLT LUG.  REPAIRED PER ER 32-52-30-05.  (M)
